Vol. 59, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Automorphisms of compact Klein surfaces with boundary

Coy Lewis May

Vol. 59 (1975), No. 1, 199–210
Abstract

A Hurwitz ramification formula for morphisms of compact Klein surfaces is obtained and used to show that a compact Klein surface of genus g 2 with nonempty boundary cannot have more than 12(g 1) automorphisms.

Mathematical Subject Classification
Primary: 30A46
Milestones
Received: 30 October 1974
Revised: 6 February 1975
Published: 1 July 1975
Authors
Coy Lewis May